# SDR QXEA2010072600443

- Difficulty date: July 20, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 19,492 hours, 16,795 cycles
- Engine: Pwc PW150A
- System (JASC): 7921 · Engine Oil Cooler
- Part: Actuator
- Part number: 800600M03
- Part serial: 197
- Condition: Failed
- Location: Oil Cooler Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OIL TEMP ON NR 1 ENG AS HIGH AS 112 DEG ALL OTHER INDICATIONS NORMAL. RETURNED TO THE FIELD. LANDING UNEVENTFUL. DURING T/S FOUND OIL COOLER FLAP DOOR ACTUATOR FAILED, DOOR WOULD NOT OPEN. R & R OIL COOLER FLAP DOOR ACTUATOR IAW AMM TASK 79-21-31-000/400-801.  OPS CKS GOOD.  RETURNED TO SERVICE.
